# SDR 08FDEA04692

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A53770903210
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK HAS DAMAGE ON FRAME 22 TRUSS SPLICE BETWEEN STR 8R AND STR 9R WITH SHEARED RIVETS ON STR 9R.  REMOVED AND REPLACED PROFILE AND SPLICE IAW SRM 51-40-21.
